Alert archive / Massachusetts / Special Weather Statements in 2018
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 14, 2018, 4:01 PM EDT for Worcester County, Massachusetts. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2018, 4:01 PM EDT (20:01 UTC)
- Expired
- Aug 14, 2018, 5:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Boston/Norton, MA
County Worcester County, MA
The radar
The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772 WWUS81 KBOX 142001 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 401 PM EDT TUE AUG 14 2018 MAZ003-004-026-142100- Northwest Middlesex County MA-Northern Worcester MA- Eastern Franklin MA- 401 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near Petersham, or 11 miles southeast of Orange, moving north at 15 mph. Winds in excess of 30 mph will accompany this storm. Torrential rainfall with low visibility is also possible with this storm. Locations impacted include... Gardner, Athol, Winchendon, Templeton, Westminster, Ashburnham, Barre, Hubbardston, Ashby, Hardwick, Oakham, Phillipston, Royalston, Petersham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4271 7183 4237 7206 4243 7230 4272 7219 TIME...MOT...LOC 2000Z 201DEG 14KT 4247 7215 $$ Belk
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:15 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 14, 3:15 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
315 PM EDT Tue Aug 14 2018
.SYNOPSIS...
A warm front lifting northward across the region today will
yield much warmer temperatures than yesterday with highs 80 to
85 this afternoon. The heat will combine with tropical humidity
resulting in scattered showers and thunderstorms, some with
locally heavy rain. Very warm Wednesday and Thursday with
slightly less humid conditions. Tropical humidity returns Friday
into Saturday with increasing risk of showers and thunderstorms
as a cold front approaches. Cooler weather follows for Sunday
and Monday, then tropical weather returns yet again on Tuesday.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
215 PM update...
Front has lifted into northeast MA with warm sector across the
remainder of the region with temps 80-85 except in showers/storms
where temps have temporarily dropped into the 70s. Combination
of warm sector airmass with ML CAPES around 1500 j/kg and strong
cyclonic flow aloft resulting in numerous showers/storms across
northern/interior MA into metro Boston as well. Activity becomes
less numerous farther south into CT/RI and southeast MA,
possibly due to depth of drier air aloft in core of dry slot.
However this will be short lived as cold pool associated with
mid level low approaches the region late in the day across
western MA/CT. Thus expecting convection across eastern NY to
traverse into western MA/CT later this afternoon. Given dew pts
in the 70s and PWATs up 1.6 inches heavy rain and gusty winds
the main concerns with the stronger storms.
Tricky forecast for Boston where frontal boundary remains hung
up with cool northeast flow at Logan along with dense fog at
times. Web cams show these low clouds touch and go. Given the
surface low is not expected to move north of our latitude, this
shallow cool stable air may linger until sunset and then when
surface heating ceases, onshore flow weakens and allows surface
winds to veer to the south and eventually SSW.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
As mentioned above, best chances of showers and thunderstorms
will be this evening across the southern portion of the area.
Activity will become widely scattered as the night progresses as
the upper low becomes an open wave and moves across the region.
It will remain warm and humid with lows from the mid 60s to
lower 70s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Big Picture...
Zonal flow jet stream across Canada while subtropical high remains
in control across the southern USA. The USA northern tier is in
between, with a lighter west-east flow overhead while most of the
jet energy stays to our north. This pattern lingers until the
weekend. At that time high pressure builds over the Western USA,
which in turns allows a trough to dig over the Great Lakes/Midwest.
West Atlantic high remains off our coast.
For us, this means a couple of shortwaves moving east across New
England Friday through Sunday. After that, our upper flow turns from
the southwest for early next week as the Midwest trough digs.
That would trend us back into the tropical air again on Tuesday.
Model mass fields are similar through Sunday. Differences arise from
the trough digging from Canada into the Midwest, although these
scenarios all bring a southwest flow to our area. Confidence remains
high through Friday, then moderate over the weekend and low early
next week.
Concerns...
Friday-Saturday convection...
Shortwave on the southern edge of the zonal flow approaches New
England Friday and crosses the region Saturday. Jet support is
mostly to our west during Friday, but moves over Southern New
England Friday evening through Saturday morning. Low level winds are
forecast 10-20kts, while mid level forecasts top out around 35
knots. CAPE is forecast to build to 1500-2500 J/Kg...the NAM even
suggests a core of 3000 J/Kg. Theta-e ridge builds over the Hudson
Valley Friday afternoon and moves east across our area by evening.
GFS/ECMWF show 0-1km Helicity at 100-200 during the
afternoon/evening, mostly across northern Mass. Precipitable Water
builds to 2-2.25 inches by Friday.
This suggests increased risk of showers and thunder. The high
moisture values suggest local downpours. The winds are borderline
for damaging convection, but combined with the stability parameters
and helicity this suggests potential for strong wind gusts and hail
in any convection...this will need to be monitored.
Timing the departure of the upper trough and surface cold front
holds less confidence, but current data supports convection during
the first half of the day, shifting offshore during
afternoon/evening.
Sunday night-Monday southern offshore system...
The next shortwave sweeps east from the Great Lakes, forming a
surface low over/near Virginia on Sunday. This moves east-northeast
Sunday night with the surface low passing to our south Monday.
Weak high pressure then builds across eastern Canada. This should
bring fair weather to us for Sunday and Monday. Main concern is the
position of the high center, with resulting northeast low level flow
and its effect on temps and sky cover. This has potential to bring
showers to our area Sunday night/Monday.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...
230 PM update...
Mainly VFR but MVFR at times in scattered showers/tstms.
Exception is KBOS where onshore flow continuing to result in IFR
at times. Thinking here is after sunset winds will shift to S-SW
supporting MVFR-VFR conditions. Modest south winds with
occasional gusts to 20 kt. High confidence except some
uncertainty for KBOS on exacting timing of improving conditions.
Tonight...
Scattered showers and isolated thunder from west to east in a
mix of VFR/MVFR. Moderate confidence given some uncertainty on
areal coverage of convection.
Wednesday...
Any morning IFR/MVFR improves to VFR by mid to late morning.
Scattered showers/storms focused over southeast MA in the
morning then moving offshore. Can't rule out an isolated shower
during the afternoon but VFR conditions prevail. High
confidence.
Wednesday night...
VFR and dry weather. High confidence.
KBOS Terminal...very tricky forecast regarding wind direction
and cigs/vsbys. Thinking around or after sunset once surface
heating ceases, onshore winds will become more S-SW allowing
cigs/vsbys to improve to MVFR/VFR. Scattered showers/storms thru
21z then diminishing. More isolated overnight into Wed morning.
KBDL Terminal...VFR but MVFR at times in scattered
showers/storms. Heavy rain and gusty winds may concern.
Outlook /Thursday through Sunday/...
Thursday: VFR.
Thursday Night: Mainly VFR, with local IFR possible. Slight
chance SHRA, isolated TSRA, patchy BR.
Friday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, slight chance TSRA.
Friday Night: Mainly VFR, with areas IFR possible. Breezy.
Chance SHRA, slight chance TSRA, patchy BR.
Saturday: Mainly VFR, with local IFR possible. Chance SHRA,
slight chance TSRA.
Saturday Night: Mainly VFR, with local IFR possible. Slight
chance SHRA, patchy BR.
Sunday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...
415 AM update...
Today...Warm front slowly lifts north through the region with
wind shift from SE to SSW as the day progresses. Areas of dense
fog reducing vsbys this morning, then improving in the
afternoon along with risk for a few showers and possibly a tstm
late.
Tonight...SSW winds continue along with patchy fog and
scattered showers/tstms. Heavy rain possible in storms. Seas
will build to 5 ft over the southern outer waters, so have
issued a Small Craft Advisory beginning at 6 PM tonight for
those areas.
Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Local visibility 1 to 3 nm.
Friday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, slight chance of thunderstorms.
Friday Night through Saturday: Winds less than 25 kt. Areas of
seas approaching 5 ft. Chance of rain showers, slight chance of
thunderstorms.
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers, isolated
thunderstorms.
Sunday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ235-255-
256.
&&
SYNOPSIS...WTB/GAF
NEAR TERM...Nocera
SHORT TERM...GAF
LONG TERM...WTB
AVIATION...WTB/Nocera
MARINE...WTB/GAFHazardous weather outlook, Aug 14, 3:57 AM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 357 AM EDT Tue Aug 14 2018 CTZ002>004-MAZ002>014-017-018-026-RIZ001>008-150800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Northern Bristol MA-Western Plymouth MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 357 AM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. Scattered showers and thunderstorms today may produce heavy rainfall and localized flooding, mainly across interior MA and northern CT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Friday into Saturday, locally heavy rainfall is again possible from scattered showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ015-016-019>024-150800- Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA- 357 AM EDT Tue Aug 14 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for eastern Massachusetts and southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Friday into Saturday, locally heavy rainfall is again possible from scattered showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-150800- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 357 AM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 14, 2:44 PM EDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 244 PM EDT TUE AUG 14 2018 MAZ003-004-010-011-141930- Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA- Eastern Hampshire MA- 244 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over South Hadley, or near Chicopee, moving northeast at 20 mph. Winds in excess of 30 mph will accompany this storm. Torrential rainfall with low visibility is also possible. Locations impacted include... Springfield, Chicopee, Holyoke, Amherst, Northampton, Ludlow, South Hadley, Easthampton, Belchertown, Wilbraham, Ware, Granby, Southampton, Hadley, Sunderland, Hatfield, Hardwick, Leverett, Shutesbury and Pelham. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. These storms may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4211 7253 4223 7271 4254 7245 4236 7217 TIME...MOT...LOC 1844Z 220DEG 15KT 4223 7256 Belk
Local storm report, Aug 14, 2:47 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
247 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG WARE 42.25N 72.25W
08/14/2018 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WIRES ON CRESCENT STREET
1244 PM TSTM WND DMG PETERSHAM 42.48N 72.18W
08/14/2018 WORCESTER MA AMATEUR RADIO
TREE DOWN ACROSS ROUTE 32
0208 PM FLOOD LEOMINSTER 42.52N 71.77W
08/14/2018 WORCESTER MA AMATEUR RADIO
WASHINGTON SQUARE IMPASSABLE DUE TO FLOODING. ONE CAR
STUCK IN WATER.
0208 PM FLOOD LEOMINSTER 42.52N 71.77W
08/14/2018 WORCESTER MA AMATEUR RADIO
ROUTE 2 WESTBOUND EXIT 31B RAMP IS FLOODED AND
IMPASSABLE.
0208 PM FLOOD LEOMINSTER 42.52N 71.77W
08/14/2018 WORCESTER MA AMATEUR RADIO
LANCASTER AND GRAHAM STREET CLOSED DUE TO FLOODING
&&
EVENT NUMBER BOX1804451
EVENT NUMBER BOX1804452
EVENT NUMBER BOX1804453
EVENT NUMBER BOX1804454
EVENT NUMBER BOX1804455
LECSpecial weather statement, Aug 14, 3:28 PM EDT, 33 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 328 PM EDT TUE AUG 14 2018 MAZ003-004-010-142015- Northern Worcester MA-Eastern Franklin MA-Eastern Hampshire MA- 328 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 327 PM EDT, Doppler radar was tracking a strong thunderstorm over Pelham, or near Amherst, moving north at 35 mph. Winds in excess of 30 mph will accompany this storm. Torrential rainfall with low visibility is also possible. Locations impacted include... Amherst, Orange, Belchertown, Athol, Winchendon, Ware, Montague, Granby, Winchester, Northfield, Hardwick, Fitzwilliam, Leverett, Erving, Shutesbury, Phillipston, Pelham, Royalston, Petersham and Richmond. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. These storms may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4272 7209 4225 7230 4229 7253 4273 7244 TIME...MOT...LOC 1927Z 193DEG 30KT 4236 7239 Belk
Special weather statement, Aug 14, 3:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
341 PM EDT TUE AUG 14 2018
MAZ005>007-014-015-142045-
Eastern Essex MA-Suffolk MA-Central Middlesex County MA-
Western Essex MA-Southeast Middlesex MA-
341 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS DEVELOPING...
At 340 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saugus, moving northeast at 20 mph.
Winds in excess of 30 mph will accompany this storm. Torrential
rainfall with low visibility is also possible.
Locations impacted include...
Boston, Lynn, Malden, Medford, Revere, Peabody, Everett, Salem,
Beverly, Woburn, Chelsea, Gloucester, Melrose, Saugus, Danvers,
Wakefield, Reading, Stoneham, Winchester and Marblehead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4270 7075 4267 7070 4270 7062 4267 7059
4255 7074 4255 7077 4249 7081 4244 7091
4241 7092 4242 7095 4239 7095 4236 7098
4247 7117 4281 7086 4281 7082 4283 7083
4282 7085 4286 7082
TIME...MOT...LOC 1940Z 218DEG 19KT 4247 7102
BelkSpecial weather statement, Aug 14, 3:51 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 351 PM EDT TUE AUG 14 2018 MAZ004-005-012-026-142045- Northwest Middlesex County MA-Southern Worcester MA- Central Middlesex County MA-Northern Worcester MA- 351 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over Leicester, or 7 miles southwest of Worcester, moving northeast at 10 mph. Winds in excess of 30 mph will accompany this storm. Torrential rainfall with low visibility is also possible with this storm. Locations impacted include... Worcester, Leominster, Fitchburg, Marlborough, Shrewsbury, Acton, Hudson, Grafton, Holden, Auburn, Northborough, Oxford, Clinton, Millbury, Charlton, Spencer, Leicester, Maynard, Lunenburg and Lancaster. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4211 7189 4222 7208 4262 7173 4245 7144 TIME...MOT...LOC 1950Z 206DEG 10KT 4222 7193 Belk
Special weather statement, Aug 14, 4:01 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 401 PM EDT TUE AUG 14 2018 MAZ003-004-026-142100- Northwest Middlesex County MA-Northern Worcester MA- Eastern Franklin MA- 401 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORMS DEVELOPING... At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near Petersham, or 11 miles southeast of Orange, moving north at 15 mph. Winds in excess of 30 mph will accompany this storm. Torrential rainfall with low visibility is also possible with this storm. Locations impacted include... Gardner, Athol, Winchendon, Templeton, Westminster, Ashburnham, Barre, Hubbardston, Ashby, Hardwick, Oakham, Phillipston, Royalston, Petersham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4271 7183 4237 7206 4243 7230 4272 7219 TIME...MOT...LOC 2000Z 201DEG 14KT 4247 7215 Belk
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 10:26 PM EDT | Special Weather Statement | BOX | Suffolk | 79 min |
| Aug 14, 3:45 AM EDT | Small Craft Advisory | BOX | 48 hr | |
| Aug 14, 3:47 AM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth and 1 more | 5 hr |
| Aug 14, 10:51 AM EDT | Special Weather Statement | BOX | Hampden | 39 min |
| Aug 14, 11:26 AM EDT | Special Weather Statement | BOX | Hampden | 49 min |
| Aug 14, 11:59 AM EDT | Special Weather Statement | BOX | Franklin | 46 min |
| Aug 14, 12:14 PM EDT | Special Weather Statement | BOX | Franklin | 46 min |
| Aug 14, 12:24 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 30 min |
| Aug 14, 12:32 PM EDT | Special Weather Statement | BOX | Worcester | 43 min |
| Aug 14, 1:49 PM EDT | Special Weather Statement | BOX | Middlesex | 41 min |
| Aug 14, 2:44 PM EDT | Special Weather Statement | BOX | Hampshire | 46 min |
| Aug 14, 3:28 PM EDT | Special Weather Statement | BOX | Franklin | 47 min |
| Aug 14, 3:41 PM EDT | Special Weather Statement | BOX | Essex | 64 min |
| Aug 14, 3:44 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Suffolk | 61 min |
| Aug 14, 3:51 PM EDT | Special Weather Statement | BOX | Worcester | 54 min |
| Aug 14, 5:22 PM EDT | Special Weather Statement | BOX | Middlesex | 38 min |
| Aug 14, 6:11 PM EDT | Special Weather Statement | BOX | Berkshire | 49 min |
| Aug 14, 7:00 PM EDT | Special Weather Statement | BOX | Franklin | 30 min |
| Aug 14, 7:29 PM EDT | Special Weather Statement | BOX | Franklin | 31 min |
| Aug 14, 7:47 PM EDT | Special Weather Statement | BOX | Essex | 28 min |
| Aug 14, 11:10 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 88 min |
| Aug 14, 6:54 PM EDT | Special Weather Statement | BOX | 36 min | |
| Aug 14, 7:24 PM EDT | Special Weather Statement | BOX | 36 min |
Nearby
Special Weather Statements in Massachusetts, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.